# SDR USAA920081208

- Difficulty date: June 11, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 47,198 hours, 31,391 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - RON - NR 4391327, FUSELAGE SKIN CRACKED, BS 942 ABOVE S24L. REPAIRED FUSELAGE SKIN AT BS 942 ABOVE S24L IAW EA 100522 AND SRM 51-10-01. (K)
